# SDR R61A20090014

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 2,849 hours, 2,285 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL INTO DFW ON EICAS DURING APPROACH.  CREW DECLARED EMERGENCY INT DFW, AND LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE WAS DISPATCHED TO THE A/C, TROUBLESHOT AND CLEARED SLAT ACE INHIBITS PER AMM AND PERFORMED OPS CHECK AND FOUND GOOD PER EMB AMM.  A/C WAS RELEASED BACK INTO SERVICE.
